# SDR 2008UALA02628

- Difficulty date: May 6, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 23,965 hours, 9,433 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 0289051
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OVEN 106 R12 COOKED VERY SLOWLY THEN GOT SO HOT IT BURNED PLASTIC CASING ON OUTSIDE. REPLACED OVEN.
